Alert archive / Colorado / Red Flag Warnings in 2008
Red Flag Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 29, 2008, 4:01 AM MDT for 16 counties in Colorado. It took effect at Apr 29, 2008, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 4:01 AM MDT (10:01 UTC)
- In effect from
- Apr 29, 2008, 2:00 PM MDT
- Expired
- Apr 29, 2008, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 42 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4343 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 291001 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 401 AM MDT TUE APR 29 2008 COZ238>251-291815- /O.UPG.KBOU.FW.A.0004.080429T1800Z-080430T0200Z/ /O.NEW.KBOU.FW.W.0009.080429T2000Z-080430T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 401 AM MDT TUE APR 29 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE NORTHEAST PLAINS FOR LOW HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED WITH AN INCREASING FLOW ALOFT WILL BRING LOW HUMIDITIES AND GUSTY WINDS TO THE AREA FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. RELATIVE HUMIDITIES WILL FALL TO 5 TO 12 PERCENT THIS AFTERNOON AND SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A FEW GUSTS POSSIBLY UP TO 25 MPH MAINLY AFTER 3 PM. THE COMBINATION OF THE LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
3 follow-up statements
000 WWUS85 KBOU 291833 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 1233 PM MDT TUE APR 29 2008 COZ238>251-300200- /O.CON.KBOU.FW.W.0009.080429T2000Z-080430T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1233 PM MDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED WITH AN INCREASING FLOW ALOFT WILL BRING LOW HUMIDITIES AND GUSTY WINDS TO THE AREA FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. RELATIVE HUMIDITIES WILL FALL TO 8 TO 15 PERCENT THIS AFTERNOON AND SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A FEW GUSTS POSSIBLY UP TO 25 MPH MAINLY AFTER 3 PM. THE COMBINATION OF THE LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 292145 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 345 PM MDT TUE APR 29 2008 COZ238>251-300200- /O.CON.KBOU.FW.W.0009.000000T0000Z-080430T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 345 PM MDT TUE APR 29 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. AN UPPER LEVEL RIDGE MOVING ACROSS THE CENTRAL ROCKIES COMBINED WITH AN INCREASING FLOW ALOFT HAS LOWERED HUMIDITIES TO NEAR 10 PERCENT THIS AFTERNOON...WHILE WINDS HAVE BEGUN TO GUST INTO THE MID 20S. THESE CONDITIONS WILL CONTINUE INTO THIS EVENING. THE COMBINATION OF THE LOW HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
000 WWUS85 KBOU 300136 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 736 PM MDT TUE APR 29 2008 COZ238>251-300245- /O.EXP.KBOU.FW.W.0009.000000T0000Z-080430T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER...CROOK...MERINO...STERLING... PEETZ...AKRON...COPE...LAST CHANCE...OTIS...JULESBURG...OVID... SEDGWICK...AMHERST...HAXTUN...HOLYOKE 736 PM MDT TUE APR 29 2008 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. RELATIVE HUMIDITY WILL REMAIN BELOW 20 PERCENT THROUGH MOST OF THE EVENING. SOUTHWEST WINDS HAVE DECREASED BELOW 20 MPH AND WILL REMAIN IN THE 5 TO 15 MPH RANGE THROUGH THE REST OF THE NIGHT. THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. RED FLAG CONDITIONS WILL BE POSSIBLE AGAIN WEDNESDAY ALONG THE I-25 CORRIDOR AND ALONG THE PALMER DIVIDE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:43 AM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 29, 2:43 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 243 AM MDT TUE APR 29 2008 SHORT TERM...SOME MID AND HIGH LEVEL MOISTURE WILL MOVE ACROSS THE AREA TODAY IN ASSOCIATION WITH A DISTURBANCE MOVING ACROSS IN SW FLOW ALOFT BUT PCPN EXPECTED DUE TO VERY DRY LOWER LEVELS. 850-700 MB TEMPS WILL RISE ANOTHER 5 TO 6 DEGREES C SO AFTN HIGHS OVER NERN CO SHOULD RANGE FROM 75 TO 80 DEGREES. AS FAR AS FIRE DANGER RELATIVE HUMIDITIES WILL BE VERY LOW OVER NERN CO THIS AFTN INTO THE EARLY EVENING HOURS HOWEVER WINDS WILL LIKELY NOT MEET CRITERIA UNTIL 21Z OR LATER. BEST CHC FOR CRITERIA WINDS APPEARS TO BE IN A SMALL WINDOW FROM 22Z-02Z OVER THE NERN PLAINS ALTHOUGH SOME AREAS PROBABLY WILL NOT MEET WIND CRITERIA. WILL ISSUE A WARNING BUT MAKE IT CLEAR THAT WINDOW OF HIGHEST FIRE DANGER WILL BE RATHER SHORT LIVED. ANOTHER WARM AND DRY DAY TUESDAY WILL KEEP THE FIRE DANGER HIGH. RELATIVE HUMIDITIES WILL FALL INTO THE 6 TO 12 PERCENT RANGE TUESDAY AFTERNOON FOR MOST LOCATIONS. WINDS WILL INCREASE DURING THE AFTERNOON AS STRONGER WINDS ALOFT MIX DOWN AND A LEE-SIDE TROUGH STRENGTHENS OVER THE PLAINS. WINDS WILL GUST TO AROUND 25 MPH WHICH IS MINIMAL CRITERIA FOR WINDS FOR A FIRE WEATHER WATCH OR A RED FLAG WARNING. EVEN THOUGH WINDS ARE MARGINAL...RELATIVE HUMIDITIES WILL BE VERY LOW...THUS WILL ONLY ISSUE A FIRE WEATHER WATCH AT THIS TIME FOR THE PLAINS. LONG TERM...MODELS CONTINUE TO SHOW A POTENT UPPER TROUGH MOVING OVER COLORADO FROM WEDNESDAY NIGHT THROUGH THURSDAY. NAM...GFS AND ECMWF ALL HAVE SLIGHTLY DIFFERENT SOLUTIONS RELATED TO HOW CLOSED OFF THE UPPER CIRCULATION WILL BE...BUT THE END RESULT FROM EACH MODEL APPEARS TO BE A GOOD SHOT OF PRECIPITATION ACROSS THE FORECAST AREA. QUASI-GEOSTROPHIC ANALYSIS PACKAGE SHOWS DECENT FORCING FOR ASCENT ASSOCIATED WITH THE TROUGH...ALONG WITH A FAIR AMOUNT OF MOISTURE PRESENT. TEMPERATURES AND 700 MB SPECIFIC HUMIDITY VALUES ARE STARTING TO LOOK LIKE IT WILL BE TOO WARM FOR ANY SNOW ON THE PLAINS. WILL CHANGE THE WORDING ON THE PLAINS TO RAIN OR SNOW LIKELY SINCE THE MODELS MAY NOT CONTAIN ENOUGH DIABATIC COOLING. THE SYSTEM WILL CONTAIN POTENT COOLING THROUGH LIFTING OF THE AIRMASS...BUT IT IS ALSO GOING TO BE THE 1ST OF MAY ON THURSDAY. THE NORTHERN MOUNTAINS MAY GET SNOWFALL AMOUNTS CLOSE TO ADVISORY CRITERIA...BUT IT IS TOO EARLY TO ISSUE ANY HIGHLIGHTS AT THIS TIME. BEYOND THURSDAY...THE PATTERN LOOKS LIKE IT WILL REMAIN SOMEWHAT UNSETTLED...AS GENERAL TROFFINESS ALOFT REMAINS OVER THE NORTHERN ROCKIES AND GREAT BASIN. PRESENT FORECAST PACKAGE ALREADY HAS GRADUAL MODERATION IN TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS DURING THE AFTERNOONS AND EVENINGS...SO NO CHANGES NECESSARY. AVIATION...VFR THRU TONIGHT. SOTHWEST WINDS SHOULD INCREASE LATER THIS AFTN WITH SPEEDS OF 10 TO 20 MPH AFTER 21Z. COULD SEE A FEW GUSTS TO 25 MPH FROM 23Z THRU 03Z. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR VERY LOW HUMIDITIES AND GUSTY WINDS FOR THE PLAINS (ZONES 238 THROUGH 251) FROM 20Z THIS AFTERNOON THRU 02Z THIS EVENING. && RPK/KDRBY
Hazardous weather outlook, Apr 28, 10:40 AM MDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1040 AM MDT MON APR 28 2008 COZ030>051-291200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT MON APR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CONDITIONS ALONG WITH WARM TEMPERATURES WILL OCCUR TUESDAY INTO WEDNESDAY WITH INCREASING FIRE DANGER IN THE FOOTHILLS AND OVER NORTHEAST COLORADO ON WEDNESDAY. A STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES THURSDAY BRINGING A GOOD CHANCE OF SNOW TO THE MOUNTAINS AND A CHANCE OF RAIN OR WET SNOW ON THE PLAINS. WITH WARM TEMPERATURES...THE THREAT OF SIGNIFICANT ACCUMULATIONS ON THE PLAINS APPEARS LOW. THE STORM WILL ALSO PRODUCE SIGNIFICANT WINDS ON THURSDAY AND POSSIBLY FRIDAY. FOR THE WEEKEND THE TEMPERATURES WILL BE NEAR SEASONAL NORMALS WITH ONLY A SLIGHT CHANCE FOR LIGHT SHOWERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/RPK
Nearby
Red Flag Warnings in Colorado, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.